# SDR SWAA2022032482787

- Difficulty date: March 11, 2022
- Submitted: March 24, 2022
- Operation: Air carrier
- Aircraft: N488WN
- Make and model: Boeing 737*
- Aircraft serial: 33853
- Aircraft time: 58,784 hours, 34,734 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING CHORD REPAIR AT STA 663 RBL 39; FOUND VAPOR BARRIER BULKHEAD CRACKED / [01] EVALUATED RBL VAPOR BARRIER AND FOUND A CRACK OF 16' AT RBL 39. AND A CRACK OF 3' AT RBL 20. FOUND TO BE REPAIRABLE. IAW B737-700 SRM 57-10-10-2R-2 PAR 1A & NOTE. CLEAN AND PREP FOR REPAIR. IAW B737-700 SRM 51-70-04-2R-10 PAR 4 A-D REV 75. VERIFIED MATERIALS. IAW B737-700 SRM 51-70-04-2R-0 TABLE 203 BMS 8-301 (A117179); BMS 9-3 (A10273). NEED OK TO BOND.;[02] VERIFIED STEP 1; OK GIVEN TO BOND;[03] BONDED REPAIR PLIES. IAW B737-700 SRM 51-70-04-2R-10 PAR 4E-G REV 75. AAR OVEN BO-O6 5-15-22 150DEG 3HRS.;[04] VERIFIED STEP 3;[05] OK TO APPLY FINISH;[06] APPLIED FINISH TO REPAIR AREA IAW BOEING DWG 111A1141-4 REV B;[07] STEP 6 OK;[08] C/W;[09] WEB INSTALLED ON NR TTG8Q00B9AQQ
